# SDR AALA20000697

- Difficulty date: April 25, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 594045503
- Condition: Leaking
- Location: Aft Fuselage
- Component: Apu System, Boeing
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 1724 - AFTER TAKEOFF, CREW REPORTED SMOKE IN CABIN.  RETURNED AND LANDED ABQ WITHOUT INCIDENT.  REPLACED APU.  LEAKING OIL.  REPLACED COELESCER BAGS AND ACCOMPLISHED PACK BURN-OUT.  SYSTEM GROUND CHECK, NORMAL OPERATION.  (X)
